Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes hyperventilation, numbness on the sides and intermittent dizziness?

Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1392 Questions

default
Posted on Mon, 14 May 2018 in Ear, Nose and Throat Problems
Question: Hello Doctor !
Today I went to my Hot Yoga class...and half way through the class i felt i was hyper ventilating ..so i stepped out of the hot room and my left side went kinda numb and my left eye was only open half way for about a minute , i have been doing regular excersices and losing wieght ..i have lost about 18 pounds in 3 months and I have mildly high blood sugar ..approx 130 fasting and between 100 to 140 after meals. I also have been feeling like im dizzy on and off for the past few months ...and the doctors here are saying all my tests are ok ..i am confused ...
doctor
Answered by Dr. Priyanka Aggarwal 1 hour later
Brief Answer:
High blood sugar levels

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
Your blood sugar levels are marginal. You should get a postprandial sugar levels done and tell me if you are taking any medicines.
You should get your blood pressure checked.
The dizziness can be due to low blood sugar levels after exercise or blood pressure changes.
Follow up with the required information so that I can suggest you better.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Priyanka Aggarwal 26 hours later
Yes that can be the case yesterday..but do I need Metformin for this type of Numbers ..because I am making lifestyle changes like regular excersice and healthy diet .I am also checking my Blood Sugar regularly.But doctor XXXXXXX if you are a ENT specialist I have a particular question which is that I get a dizziness feeling in my head sometimes maybe for 1minutes sometimes may more sometimes ..see I work in bank as teller so sometimes i have to pick up coins rack ..so if i get up from floor I feel dizzy ...depends on my head movement also...and I feel some sort of pressure in my head also at that time...this has been going on for 3 months now..i have some reports I will send u...what do you think doctor ?
Thanks XXXXXXX
doctor
Answered by Dr. Priyanka Aggarwal 11 hours later
Brief Answer:
Benign positional vertigo

Detailed Answer:
Hi
Thanks for the information
Lifestyle measures are enough to control the marginally high blood sugar levels.
For vertigo, you should do vertigo exercises. As the vertigo is episodic, it is probably positional vertigo and can be managed with exercises.
Send me the reports you have. This will help me to diagnose and suggest you better.
Any further questions are always welcome.
Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Priyanka Aggarwal 3 hours later
Thanks Doctor !
That is what I am being told by other doctors also ..but I have not been diagnosed at a doctors office with this..but because I was just told about my blood sugar levels...i keep thinking that is the cause of this dizziness.
Does this cause numbness because sometimes .. i feel numbness in my lower jaw maybe for 10 seconds sometimes in my hands ..sometimes in my feet...you know different parts ..but only for short 10 seconds or so..
thank you XXXXXXX
doctor
Answered by Dr. Priyanka Aggarwal 5 hours later
Brief Answer:
Peripheral neuropathy

Detailed Answer:
Hi
Deranged blood sugar levels can lead to numbness. You should take vitamin b 12 supplementation for that

Any more queris are always welcome
Thanks and regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Metformin

doctor1 MD

Hi there, I am taking metformin (850 mg ) 3 times a day and as of Sunday I started Yasmin birth control pill. I have been having bad hunger pains...

doctor1 MD

I take amlodipine besylate 10mg, triamterne hctz 37.5mg, glyburide 5mg, metformin hcl er 750mg, and nexium. I have been itching all over. Which one...

doctor1 MD

I have PCOS problem and my doctor adviced me to take Metformin 850 twice in a day and MCBM 69 one time in a day. And from second day of my periods...

doctor1 MD

Hello my name is Arpita Mane, I am experiencing severe hair loss in the last two months, it is severe to an extent that even if i just touch my...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...